# SDR UIEA2018060701061

- Difficulty date: June 7, 2018
- Submitted: June 7, 2018
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 76,069 hours, 12,499 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 69B033972
- Condition: Damaged
- Location: Bs 1590
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOORBEAM BS 1590, RBL 25 - RBL 45 DAMAGED.   REMOVED AND REPLACED  IAW SRM 51-40-02-061-0, REV 82,  DWG 65B06061, SH2, REV R AND SRM 51-40-02-061-0, REV 82.
